# SDR ASAA0010012

- Difficulty date: January 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 7110 · Engine Cowling System
- Part: Rib
- Condition: Worn
- Location: Nr 2 Engine Cowl
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 2 ENGINE INBOARD COWL, 4TH RIB AFT, WAS FOUND WORN IN TWO PLACES.  REPAIRED PER EA 5410-01044.  (M)
